# SDR CA960528101

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17
- System (JASC): 2432 · Battery/Charger System
- Part: Cell
- Part number: TYPECA72720
- Condition: Melted
- Location: Battery
- Part time: 2,803 hours
- Component: Marathon, 25582003
- Stage of operation: IN
- Nature of condition: O, B
- Precautionary procedure: K

## Discrepancy

(CAN) BATTERY CHARGER CIRCUIT BREAKER POPPED AND BATTERY HOT TO TOUCH. ON GROUND A VERY NOTICEABLE ELECTRICAL SMELL WAS NOTED. REPLACED 60 AMP BATTERY CHARGER. SMELL STILL EXISTS NEAR BATTERY. BATTERY ALSO RE PLACED.
